# SDR CA001024028

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED SEVERAL STAB AND MACH TRIM CAUTION MESSAGES INTERMITTENT IN CLIMB AND CRUISE. REPLACED THE HSTCU, AIRCRAFT BACK IN SERVICE.
